Unable to study, angry and sad due to masturbation - Online Doctor Chats
Doctor : HI
Doctor : HOw can I help you
User : hi
User : i have problem
Doctor : Please proceed with it XXXXXXXX
Doctor : Please provide these details of the person-Age: Gender: Occupation: Location: Marital Status: Weight and Height.
User : i am masterbating for 3 years and i am very angry and sad and hate every body. i want to leave it.
Doctor : ok
Doctor : What is your age and Why is it that you are having these feelings towards it
User : 17. in my country i should study to go to college or i am dead. but i cant study because of that.
Doctor : No there are no reasons that you cannot study due to Masturbation you can certainly do them together and there shall not be any
Doctor : difficulty if youare able to find out the ideal balance for your self
Doctor : Are you with me XXXXXXXX ?
Related questions you may be interested in
People also viewed
- Diseases caused due to masturbation
- I cant concentrate on studies due to masturbating
- Nutrilite protein and male sperm count
- Cure for pimples due to masturbation
- Unable to have sex due to masturbation habit treatment
- Is skin thinness a side effect of estratest?
- Is chills or fever a side effect of heparin?
- Coversyl impotence how long
- How to control fast sperm release
- Is nasal congestion a side effect of humira?
- Is slurred speech a side effect of faslodex?
- Unable to maintain erection due to regular masturbation
- Is restlessness a side effect of forfivo xl?
- Natural food to increase sperm count
- Mens ejucaltes not in control